# SDR SCNA20201201380

- Difficulty date: November 19, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 65,543 hours, 25,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CORROSION AFT LOWER BULKHEAD PANEL SUPPORT STA 947.5, RBL 9, WL 179.  REMOVED AND REPLACED AFT CARGO COMP AFT LOWER BULKHEAD PANEL SUPPORT STA 947.5 RBL 9 WL 179, IAW SRM 51-40-02-0G-0 AND DWG NR 149A8117.  EVALUATED CORROSION FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE FOR THIS PART.
